# SDR DALA2023091407529

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON AFT PAN UPPER SECTION AT L1 DOOR. SUMMARY OF NRC 00555: AFT PAN UPPER SECTION AT L1 DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 3. (LP #2965323)
